# SDR GTIA020615

- Difficulty date: May 26, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO COMPARTMENT STATION Y730 FORMER FRAME CORRODED ABOVE LONGERON 30.  REMOVED FRAME TO LONGERON ATTACH ANGLE.  LOCATED AND DRILLED NEW ANGLE INSTALLED NEW ANGLE.  (M)
